Algebraic connectivity of an even uniform hypergraph

Shenglong Hu, Liqun Qi

Research output: Journal article publicationJournal articleAcademic researchpeer-review

86 Citations (Scopus)

Abstract

We generalize Laplacian matrices for graphs to Laplacian tensors for even uniform hypergraphs and set some foundations for the spectral hypergraph theory based upon Laplacian tensors. Especially, algebraic connectivity of an even uniform hypergraph based on Z-eigenvalues of the corresponding Laplacian tensor is introduced and its connections with edge connectivity and vertex connectivity are discussed.
Original languageEnglish
Pages (from-to)564-579
Number of pages16
JournalJournal of Combinatorial Optimization
Volume24
Issue number4
DOIs
Publication statusPublished - 1 Nov 2012

Keywords

  • Algebraic connectivity
  • Hypergraph
  • Tensor
  • Z-eigenvalue

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics
  • Applied Mathematics
  • Computational Theory and Mathematics
  • Computer Science Applications
  • Control and Optimization

Cite this